# SDR ABXA9900285

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695894
- Condition: Corroded
- Location: Right Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL-2 CORROSION AROUND LEADING EDGE SCREW HOLE FORWARD OF INBOARD END OF OUTBOARD SLOT PANEL, RIGHT WING.  REPAIRED IAW ABX REA D827-26073MR.
